MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE; SMOOTH FIXATION PIN

ARTHREX, INC. ACL TIGHTROPE; SMOOTH FIXATION PIN
Model Number ACL TIGHTROPE
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 03/13/2025, a sales representative reported via email that an ar-1588t acl tightrope did not stay flipped on the lateral femur and lost fixation on the cortex during implant shortening.The graft was unloaded from the implant; then, the implant was pulled out via the lateral button passing sutures.The case was completed without complications by placing new fibertak anchors in the patella, and tightrope passed again.The button was flipped on the lateral cortex, confirmed via c-arm, and the button's position was maintained during shortening/tensioning with continued confirmation via c-arm.This was discovered during an mpfl reconstruction procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning, and/or improper surgical technique.

Brand Name
ACL TIGHTROPE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21754084
Report Number1220246-2025-01182
Device Sequence Number18201706
Product Code MBI
UDI-Device Identifier00888867019614
UDI-Public(01)00888867019614(11)240326(17)290228(10)15225555
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE
Device Catalogue NumberAR-1588T
Device Lot Number15225555
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown